Remarks on the recurrence and transience of non-backtracking random walks

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 61
  • Download : 0
A short proof of the equivalence of the recurrence of a non-back-tracking random walk and that of a simple random walk on regular infinite graphs is given. It is then shown how this proof can be extended in certain cases where the graph in question is not regular.
Publisher
INT PRESS BOSTON
Issue Date
2020-05
Language
English
Article Type
Article
Citation

JOURNAL OF COMBINATORICS, v.11, no.3, pp.549 - 555

ISSN
2156-3527
DOI
10.4310/JOC.2020.v11.n3.a7
URI
http://hdl.handle.net/10203/276124
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0